# SDR COMA9710158

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120230
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Part number: 3471001001
- Condition: Malfunction
- Location: Instrument Panel
- Part time: 11,816 hours
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL FAULT WARNING WHENEVER FLAPS ARE SELECTED FROM 15 TO 25 DEGREES.  REPLACED THE FLAP ANNUNCIATOR UNIT.  PART TOTAL CYCLES, 12,475.
